Finite element approximation of Hamilton-Jacobi-Bellman equations

M. Boulbrachene, M. Haiour

Research output: Contribution to journalArticle

45 Citations (Scopus)


The finite element approximation of the Dirichlet problem for the Hamilton-Jacobi-Bellman (HJB) equation was studied. Several iterative methods of both sequential and parallel types were analyzed to solve the finite differential approximations. Error estimation was performed by combining the geometrical convergence of the iterative schemes with known uniform error estimates.

Original languageEnglish
Pages (from-to)993-1007
Number of pages15
JournalComputers and Mathematics with Applications
Issue number7-8
Publication statusPublished - Apr 2001


ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this